# SDR SWI202405080373

- Difficulty date: March 20, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 250 S26-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS250 STGR27-26L HAS AREAS CORROSION (FWD AND AFT) MARKED   (C-CHECK RO 5/6/2024)   REPAIRED FRAME AT FS250, STGR 25L - 25R REF REO 670-53-11-1936 REV -- 2024-04-10. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD
